# SDR 99ZZZX2167

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N338BE
- Make and model: Cessna 340A
- Aircraft serial: 340A034
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: C209690C
- Condition: Damaged
- Location: Recirc Fan
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAN IS INOPERATIVE.  SMOKE IN CABIN.  MOTOR COVER DENTED CAUSING BRUSH LEADS TO SHORT ON MOTOR COVER.  SUBMITTER SUGGESTED INSULATION TAPE INSIDE MOTOR COVER MAY HELP TO PREVENT THIS TYPE OF FAILURE IN THE FUTURE.
